# SDR AALA20060058

- Difficulty date: December 7, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - LEFT WING FORWARD EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT WING FORWARD EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
